I am on 10.000IU/week hcg 150IU/week hmg and arimidex daily For 2 months. After 2 months there are too many spontaneous erections. Morning and night erections back. But libido is the same with pre hcg. I have erections that are not due to arousal during the day. These are impenetrable stiffness. what does it mean
Wow that’s a lot of HCG. And arimidex can crash your e2 quite easily too even when on HCG.
i taking 2mg(2 pills) arimidex / day but my e2 still very high. My e2 118 ref: 10-48
Arimidex = Propecia
Same possible side effects. Don´t use it.
i am on arimidex already. how i should leave it ?
You’re using 10.000IU per week , that’s why your E2 is very high , i think you should’ve started with a low dose HCG without the use of armidex
Yup, your HCG is extremely high.
@yedek1 Did an endo prescribe you this regimen?
yes my doctor gived me
That’s a pretty intense protocol… stay safe @yedek1 !
This protocol seems dangerous, especially that addition of arimidex everyday. U won’t even know when will ur estrogen get crashed out, just like our crashed dht. Your endo doesn’t give a damn whether u stay alive or not.
It seems that there is no use trying to help. There is so much material about the dangers of Arimidex. The more we try to help I think it is worse.
i will leave them soon
You need to try low doses hcg alone , ditch the AI / hmg
how should i quit ? cold turkey ? thanks
go back to your dr and ask him how to quit
I think it would be best to talk with the doctor who prescriped you this protocol
Yup, I agree.
And maybe ask your endo about it.